# SDR EIA2002111

- Difficulty date: November 8, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Component: Aar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND FUSELAGE MAIN DECK BETWEEN BS 2060-2080 BETWEEN STRINGER 20L AND 22L CORROSION ON STRINGER COMMON TO THE WINDOW FORGING.  REMOVED WINDOW PLUG AND FORGING, REMOVED CORROSION, ROTO PEENED ALODINED, PRIMED AND INSTALLED REPAIRED DOUBLER PER ECRA 480-53-143-2 AND B747 SRM 51-30-02 PAGE 5-9, 51-10-01 PAGE 13-14, 56-20-01 FIG 1 AND 4 BSOPM 20-13-03, B747 SRM 51-10-02 PAGE 7 AND 8, 51-10-06 PAGE 1-3 AND B747 MM 56-20-01 PAGE 402-407.  (M)
